Abstract and Applied Analysis

An Illusion: “A Suzuki Type Coupled Fixed Point Theorem”

Hamed H. Alsulami, Erdal Karapınar, Marwan A. Kutbi, and Antonio-Francisco Roldán-López-de-Hierro

Full-text: Open access


We admonish to be careful on studying coupled fixed point theorems since most of the reported fixed point results can be easily derived from the existing corresponding theorems in the literature. In particular, we notice that the recent paper [Semwal and Dimri (2014)] has gaps and the announced result is false. The authors claimed that their result generalized the main result in [Ðoric and Lazović (2011)] but, in fact, the contrary case is true. Finally, we present a fixed point theorem for Suzuki type ( α , r)-admissible contractions.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 235731, 8 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Alsulami, Hamed H.; Karapınar, Erdal; Kutbi, Marwan A.; Roldán-López-de-Hierro, Antonio-Francisco. An Illusion: “A Suzuki Type Coupled Fixed Point Theorem”. Abstr. Appl. Anal. 2014 (2014), Article ID 235731, 8 pages. doi:10.1155/2014/235731. https://projecteuclid.org/euclid.aaa/1412606557

Export citation